# SDR FDEA201503130919

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 239 hours, 13,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR SEAT TRACK -Y1959, HAS CORROSION SPOTS FROM FRAME 19 - 31.  AFTER CORROSION REMOVAL, FOUND  SEAT TRACK OUT OF LIMITS IAW SRM-53-10-16 FIG 102.  R & R SEAT TRACK FROM FRAME 26 - 32, -Y1959 IAW-SRM-53-10-16 201.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
